# SDR QXEA2024052800137

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,886 hours, 9,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS ARM/DISARM LEVER ON R1 DOOR IS DIFFICULT TO MOVE/ REMOVED FROM SERVICE. C/W E-175 FIM TASK 52-41-00-810-808-A FORCE TO OPEN & CLOSE FALLS WITHIN ACCEPTABLE LIMITS PER PAR4 STEP A. INSPECTED GIRT BAR FLOOR FITTINGS AND FOUND FWD GIRT BAR FITTING SPRING DIRTY AND STIFF. CLEANED FITTING AND CYCLED ARM/DISARM LEVER NUMEROUS TIMES. OPERATED NORMALLY. A/C OK FOR CONTINUED SERVICE
